# SDR DL72S953052

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT COVE SKIN ANGLE CRACKED UNDER TAI DUCT.  FOUND DURING D-2 LTR CK TPAMM.  REPAIRED PER MM 57-54-0.
